# SDR YENA20150806315

- Difficulty date: August 6, 2015
- Submitted: August 7, 2015
- Operation: Air carrier
- Aircraft: N198JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000021
- Aircraft time: 26,518 hours, 16,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Frame 27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND CORROSION AT FWD CARDO DOOR AFT FINGER DOUBLE. REMOVED DAMAGED FINGER DOUBLER.  LOCATED DRILLED AND TREATED NEW DOUBLER. INSTALLED AND TOPCOATED NEW DOUBLER IAW SRM 53-21-11.  THIS ITEM HAS BEEN CLASSIFIED AS A LEVEL 2 CORROSION.
